It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board

BC Pill Yasmin Making Things Worse?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-02-2005, 05:23 PM   #1
MHDwyane
Junior Member
(female)
 
Join Date: Mar 2005
Posts: 20
MHDwyane HB User
Unhappy BC Pill Yasmin Making Things Worse?

It seems that since I started back on BC things have gotten worse. I am 41 and wondering if anyone else had that problem? I went on Yasmin, but I have decrease libido, GI problems,tingling in my hands and feet.

 
Sponsors Lightbulb
   
Old 05-02-2005, 08:52 PM   #2
Hopefully
Senior Veteran
(female)
 
Join Date: May 2004
Posts: 901
Hopefully HB User
Re: BC Pill Yasmin Making Things Worse?

Quote:
Originally Posted by MHDwyane
It seems that since I started back on BC things have gotten worse. I am 41 and wondering if anyone else had that problem? I went on Yasmin, but I have decrease libido, GI problems,tingling in my hands and feet.

How long have you been taking Yasmin? I am also taking bcp for perimenopausal symptoms and have been for a year. I had to switch three times to find one that made a substantial difference. I must say that it did take several weeks before I noticed that the pill was helping somewhat with my symptoms. Unfortunately, I had to switch to a higher dosage bcp because those low dose pills just weren't doing the job...I don't want to mislead you, because I'm still having symptoms, but they have become less severe, less frequent, and somewhat managable. Of course I'm still striving to feel 100% like my old self, but I'd say that I'm about 75-80% there.

Oh, yeah I also had the low libido, which was corrected after several months on Wellbutrin . I'm still dealing with the GI problems and occasionally the tingling in my left foot, but I had these symptoms before taking bcp.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Proestrogen Pill Only, Help?? Charlottef23 Birth Control 1 04-25-2010 01:42 PM
Going off of the Pill: Endo Sufferers? rush_rulz Birth Control 3 03-20-2009 11:53 AM
Pill and Depression tUrRrRa Birth Control 2 11-06-2006 01:25 PM
good pill for acne?? Cakies Birth Control 9 08-20-2006 11:49 PM
How much weight has everyone gained on the pill? Tygrysek Birth Control 81 11-10-2005 10:19 AM
Best Pill To Take For Migraine Sufferers sweeterthan Birth Control 4 09-21-2005 05:31 PM
Effects of stopping the pill abrubptly? s2d21 Birth Control 7 06-27-2005 09:08 AM
Question about the pill... OhMyFace Women's Health 4 03-03-2004 05:47 PM
Update on my "Mini-Pill"(no estrogen) oddesy Pandabaire3 Birth Control 2 06-27-2003 07:08 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!